Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 536381, 8 pages
Research Article

Global Attractor for a Chemotaxis Model with Reaction Term

School of Mathematics and Statistics, Xuchang University, Xuchang 461000, China

Received 15 December 2012; Revised 19 June 2013; Accepted 19 June 2013

Academic Editor: Marco H. Terra

Copyright © 2013 Xueyong Chen and Jianwei Shen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Xueyong Chen, Jianwei Shen, and Hongxian Zhou, “Attractor for a Reaction-Diffusion System Modeling Cancer Network,” Abstract and Applied Analysis, vol. 2014, pp. 1–8, 2014. View at Publisher · View at Google Scholar
  • Yantao Guo, Jianwei Shen, and Qianqian Zheng, “Long-Time Behavior of Solution for a Reactor Model,” Advances in Mathematical Physics, vol. 2015, pp. 1–9, 2015. View at Publisher · View at Google Scholar